# SDR QXEA2010111000727

- Difficulty date: November 6, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 23,075 hours, 23,940 cycles
- Engine: Pwc PW150A
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: BW9021BBDTC2037
- Condition: Sticking
- Location: Tcs
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S TCS BUTTON STUCK. RETURNED TO THE FIELD, LANDING UNEVENTFUL. R & R CAPTAIN'S TCS SWITCH AND A/P FUNCT TEST GOOD IAW TASK 22-11-00-720-801. ACFT REMAINS CAT III. PLACARD CAT III. ALL CHECKS GOOD IAW MX 6221101. RETURNED TO SERVICE.
